×

zbMATH — the first resource for mathematics

Difference schemes for elliptic equations with special boundary conditions. (English. Russian original) Zbl 0288.65057
U.S.S.R. Comput. Math. Math. Phys. 11(1971), No. 5, 299-308 (1973); translation from Zh. Vychisl. Mat. Mat. Fiz. 11, 1326-1332 (1971).
MSC:
65N12 Stability and convergence of numerical methods for boundary value problems involving PDEs
65N06 Finite difference methods for boundary value problems involving PDEs
PDF BibTeX XML Cite
Full Text: DOI